# SDR 07FDEA04117

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: A53973085208
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE UPPER FLANGE AFT CARGO DOOR SILL BEAM BETWEEN FRAME 59-59A RT, OUT OF LIMIT.  REPAIR PERFORMED BY BLEND OUT AND FLAP PEENING IAW EA 6-5317-82872 AND RAS/DATLS/0002588/2005 ISSUE A.
